American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15.05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Leopold Flatto. A new proof of the transposition theorem . Proc. Amer. Math. Soc. 24 (1970) 29-31. MR 0248147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vera Pless. On the invariants of a vector subspace of a vector space over a field of characteristic two . Proc. Amer. Math. Soc. 16 (1965) 1062-1067. MR 0182627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Uri Fixman. On algebraic equivalence between pairs of linear transformations . Trans. Amer. Math. Soc. 113 (1964) 424-453. MR 0169855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gene H. Golub. On a lower bound for the rank of a partitioned square matrix . Math. Comp. 17 (1963) 186-188. MR 0157981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1